City Research Online

Items where Author is "Peng, L."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Publication Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Asimit, A.V. ORCID: 0000-0002-7706-0066, Peng, L., Wang, R. and Yu, A. (2019). An efficient approach to quantile capital allocation and sensitivity analysis. Mathematical Finance,

Asimit, A.V., Gerrard, R. J. G., Yanxi, H. and Peng, L. (2016). Tail Dependence Measure for Examining Financial Extreme Co-movements. Journal of Econometrics, 194(2), pp. 330-348. doi: 10.1016/j.jeconom.2016.05.011

Asimit, A.V., Li, D. and Peng, L. (2010). Pitfalls in using Weibull tailed distributions. Journal of Statistical Planning and Inference, 140(7), pp. 2018-2024. doi: 10.1016/j.jspi.2010.01.039

This list was generated on Wed Oct 16 04:59:17 2019 UTC.